# SDR 08FDEA04949

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51313
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 418-440 LBL 24 GOUGED AND CORRODED.  REMOVED, REPLACED, TREATED AND PRIMED NEW FABRICATED SEAT TRACK ON MAE TRAVELER NR T8-769431 AND INSTALLED ON STA 418-440 LBL24 IAW SRM 51-40-02 NR 1 REPAIR CATEGORY A.
